A theorem on differentiable manifolds
Portugaliae mathematica, Tome 10 (1951) no. 3, pp. 129-133
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1951__10_3_114527,
author = {Samelson, Hans},
title = {A theorem on differentiable manifolds},
journal = {Portugaliae mathematica},
pages = {129--133},
year = {1951},
volume = {10},
number = {3},
mrnumber = {0044882},
zbl = {0054.07202},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1951__10_3_114527/}
}
Samelson, Hans. A theorem on differentiable manifolds. Portugaliae mathematica, Tome 10 (1951) no. 3, pp. 129-133. http://geodesic.mathdoc.fr/item/PORMA_1951__10_3_114527/